# SDR WX0A1900010031852

- Difficulty date: August 18, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N251NV
- Make and model: Airbus A320-214
- Aircraft serial: 7838
- Aircraft time: 15,728 hours, 7,989 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

XTERNAL FUSELAGE  BTW FR79-FR80 AND STGR2-3 L/H NEED PERMANENT REPAIR WITHIN 500 FC-  ACCOMPLISHED STS EA 72-2023-018 PERM REPAIR REQ, SRM TASK 53-51-11-300-064. / EXTERNAL FUSELAGE  BTW FR79-FR80 AND STGR2-3 L/H PERMANENTLY REPAIRED AS PER  SRM TASK 53-51-11-300-064 REV. 145. AND COMPLY WITH STS EA 72-2023-018 .REPAIR CATEGORY A. NO FURTHER ACTION REQUIRED. SEE AWS FOR DETAIL OF WORK ACCOMPLISHED AND NDT REPORT MWO55713-1"
